# SDR 2008UALA02009

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 27,618 hours, 3,594 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ELECTRICAL/BURNING ODOR AND SMOKE IN AFT GALLEY.  COFFEEMAKER WIRING TO TANK CONNECTION DAMAGED.  REPLACED COFFEEMAKER.
